# SDR TWAA0105906

- Difficulty date: March 29, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN CABIN TRACK NUMBER 1, STA 1234 TO 1236.  REPLACED TRACK NUMBER 1 AT STA 1234 TO 1236 WITH NEW.  TRANSFERRED FASTENER HOLES PER SRM 51-10-3.  INSTALLED PER SRM 51-30-1.  PRIMED PER SRM 51-10-3.
